# SDR SWIA201231492

- Difficulty date: August 7, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 38,870 hours, 50,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6283)  RE-SEATED OVERHEAD EMERGENCY LIGHT BULB.
